Next Article in Journal
Innovative Platform for Designing Hybrid Collaborative & Context-Aware Data Mining Scenarios
Next Article in Special Issue
Logarithmic Decay of Wave Equation with Kelvin-Voigt Damping
Previous Article in Journal
A Decentralized Framework for Parameter and State Estimation of Infiltration Processes
Previous Article in Special Issue
The Dirichlet Problem of Hessian Equation in Exterior Domains

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 683

Article: Boundary Value Problems for a Class of First-Order Fuzzy Delay Differential Equations
Authors: by

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop